# SDR DL72S951334

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK IN VERT STAB SKIN RT SIDE AT CUTOUT FOR PANEL 9501 SADDLE PLATE.  FOUND DURING E-2 LR CK.  REPAIRED PER SRM 55-30-3 PAMM.
